I can not sleep well and headache, can I stop bromocriptine and usen dostinex?
- 5 Oct 2011 by sofka2011
- dostinex, headache, sleep disorders, bromocriptine, sleep
17 Oct 2011
I realize this answer is a bit late but in any situation where you need to change your regular medication please check with your doctor first.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband has had a splitting headache for about a month. Non-stop. He is a retired vet & very stubborn. He currently takes the following ...
1 answer • 19 Aug 2010 •
I've been on Lorazepam for about 3 months 1 mg at night to help me sleep I want to get off! I start to get a headache and get very anxious in ...
1 answer • 6 Feb 2011 • 1 star
I notice as the day progresses and the evening time approaches, I develop severe headaches to where I cannot function. Recently, I tried 600mg of ...
2 answers • 2 Apr 2011 •
I have been on fieocet for 4 years although helps sometimes I can't sleep.I have tried every headache Med out.if anyone suffers. Similar ...
3 answers • 28 Apr 2013 •
... weeks after stopping dostinex I have started to feel the Widrawal symptoms likes shortness of breath, panic attacks, irritated and insomia. I did ...
1 answer • 9 Aug 2013 •